Format

Send to

Choose Destination
Cardiovasc Toxicol. 2016 Jan;16(1):1-4. doi: 10.1007/s12012-015-9310-6.

Cardiac Effects of Mad Honey Poisoning and Its Management in Emergency Department: A Review from Turkey.

Author information

1
Department of Emergency Medicine, Samsun Education and Research Hospital, Barış Bulvarı Kadıköy Mahallesi No: 199, İlkadım, 55090, Samsun, Turkey. akerenler@hotmail.com.

Abstract

Mad honey poisoning occurs when honey containing grayanotoxin is digested. The most common clinical signs and symptoms of poisoning involve findings of digestive system irritation, severe bradycardia and hypotension and central nervous system reaction. In this review, we aimed to underline the cardiac effects of mad honey poisoning. We also aimed to raise the awareness of physicians about early diagnosis and treatment of this rare entity.

KEYWORDS:

Cardiac effects; Emergency department; Mad honey poisoning

PMID:
25613735
DOI:
10.1007/s12012-015-9310-6
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Springer
Loading ...
Support Center